# SDR WX0A2014080572074

- Difficulty date: July 27, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN OFF SIGNIFICANT SYS REF LOG PAGE 526312.  R & R NR 2 IDG IAW AMM 24-11-01.  SEE LOG PAGE 526314 FOR INSTALLATION OF PRESS FILL ELBOW COUPLING.  REQUIREMENT OF REPLACEMENT IAW FIM 24-20-801 TABLE 24-20-00 202 STEP AQ 24-20 TASK 802 PAGE 253.  BITE TEST OF BPCU SHOWED FAULT MSG OF IDG OVERTEMP, DP, MAIN BUS, OVERLAP ZONE & GEN FDR 8/5/14.  APU WAS ON MEL WHEN RT GEN FAILED CREATING THE ATB.  NO PREVIOUS HISTORY ON THE GEN.  IDG WAS REPLACED ON 7/27 & FILL ELBOW COUPLING WAS INSTALLED ON 7/28.  18 FLIGHTS WITH NO REPEATS.
